# SDR JJBA20221010003

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,987 hours, 24,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED MCD EMERGENCY LIGHT. OPS CHECK FAIL. REPAIRED LIGHT HARNESS. OPS CHECK SAT
